# SDR RAIA00308225

- Difficulty date: August 28, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 6,725 hours, 6,160 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5251-PIT- ENGINE NR 1 ATTCS INOPERATIVE-NO MARGIN.  MAINTENANCE CLEANED NR 1 COMPRESSOR ACCELERATION BLEED VALVE.
